Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Audrey Chang, Director of Partnerships and Professional Development

Audrey Chang

Please note: Audrey has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  255 Gross Hall
Office Phone:  +1 919 613 3740
Email Address: send me a message
Web Page:

Recent Publications

  1. AS Chang, MA Noor, The genetics of hybrid male sterility between the allopatric species pair Drosophila persimilis and D. pseudoobscura bogotana: dominant sterility alleles in collinear autosomal regions., Genetics, United States, vol. 176 no. 1 (May, 2007), pp. 343-9 (ISSN: 0016-6731.)  [abs]
  2. MA Noor, AS Chang, Evolutionary genetics: jumping into a new species., Curr Biol, England, vol. 16 no. 20 (October, 2006), pp. R890-2 (ISSN: 0960-9822.)  [abs]
  3. D Ortiz-Barrientos, AS Chang, MA Noor, A recombinational portrait of the Drosophila pseudoobscura genome., Genet Res, England, vol. 87 no. 1 (February, 2006), pp. 23-31 (ISSN: 0016-6723.)  [abs]
  4. AS Chang, Conspecific sperm precedence in sister species of Drosophila with overlapping ranges., Evolution Int J Org Evolution, United States, vol. 58 no. 4 (April, 2004), pp. 781-9 (ISSN: 0014-3820.)  [abs]
  5. JA Coyne, SY Kim, AS Chang, D Lachaise, S Elwyn, Sexual isolation between two sibling species with overlapping ranges: Drosophila santomea and Drosophila yakuba., Evolution Int J Org Evolution, United States, vol. 56 no. 12 (December, 2002), pp. 2424-34 (ISSN: 0014-3820.)  [abs]
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320